E A Sandilands
- AnalgesicsEuan Sandilands
National Poison Information Service (Edinburgh Unit, Royal Infirmary of Edinburgh, Edinburgh
Clin Med 8:96-9. 2008
- Mechanisms for an effect of acetylcysteine on renal function after exposure to radio-graphic contrast material: study protocolEuan A Sandilands
National Poisons Information Service Edinburgh, Royal Infirmary of Edinburgh, Edinburgh, UK
BMC Clin Pharmacol 12:3. 2012..This information would guide the choice of dose, route, and appropriate outcome measure for future clinical trials in patients with chronic kidney disease...
- Co-proxamol withdrawal has reduced suicide from drugs in ScotlandEuan A Sandilands
NPIS Edinburgh, Royal Infirmary of Edinburgh, Edinburgh, UK
Br J Clin Pharmacol 66:290-3. 2008..To determine what effect the withdrawal of co-proxamol from the UK market has had on mortality from poisoning in Scotland...
- Adverse reactions associated with acetylcysteineE A Sandilands
NPIS Edinburgh SPIB, Royal Infirmary of Edinburgh, UK
Clin Toxicol (Phila) 47:81-8. 2009..Adverse reactions, often leading to treatment delay, are frequently associated with both intravenous and oral acetylcysteine and are a common source of concern among treating physicians...
- The use of atropine in a nerve agent response with specific reference to children: are current guidelines too cautious?E A Sandilands
NPIS Edinburgh, Royal Infirmary of Edinburgh, Edinburgh EH16 4SA, UK
Emerg Med J 26:690-4. 2009..This review examines the issues currently surrounding the use of atropine in children following a nerve agent attack and propose strategies for treating exposed children...
- Impact of a focussed teaching programme on practical prescribing skills among final year medical studentsEuan A Sandilands
NPIS Edinburgh, Royal Infirmary of Edinburgh, 51 Little France Crescent, Edinburgh, UK
Br J Clin Pharmacol 71:29-33. 2011..Junior doctors make the majority of prescribing errors. Deficiencies in prescribing education and training have been closely linked to the high frequency of medication errors...
- Coma blistersW S Waring
Scottish Poisons Information Bureau, Royal Infirmary of Edinburgh, Edinburgh, Scotland, UK
Clin Toxicol (Phila) 45:808-9. 2007